# SDR CALA2025061705603

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 90,602 hours, 19,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT AT 2L INDICATES LOW PRESSURE GAUGE INSPECTED AFTER FLIGHT, CURRENTLY READING AT THE TOP OF THE GREEN BAND, GAUGE TO BE RECHECKED AFTER 2 HOURS OF STABLE TEMPERATURE REF TASK AMM 25-66-99-702-001 BOTTLE PRESSURE RECHECKED AFTER 2 HOURS AT A STABLE TEMPERATURE. PESSURE NEEDLE IS WITHIN ONE NEEDLE WIDTH TO THE RIGHT OF THE GREEN BAND (TOWARDS THE HIGHER END), THEREFORE THE BOTTLE IS STILL PROPERLY CHARGED (GO CONDITION) AS PER AMM 25-66-99-702-001.
